New soliton solutions for Sasa-Satsuma equation


DEMİRAY Ş. T. , PANDIR Y. , BULUT H.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.25, no.3, pp.417-428, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1080/17455030.2015.1042945
  • Title of Journal : WAVES IN RANDOM AND COMPLEX MEDIA
  • Page Numbers: pp.417-428

Abstract

In this work, we survey exact solutions of Sasa-Satsuma equation (SSE). We utilize extended trial equation method (ETEM) and generalized Kudryashov method to acquire exact solutions of SSE. First of all, we gain some exact solutions such as soliton solutions, rational, Jacobi elliptic, and hyperbolic function solutions of SSE by means of ETEM. Furthermore, we procure dark soliton solution of this equation by the help of generalized Kudryashov method. Lastly, for certain parameter values, we draw two- and three-dimensional graphics of imaginary and real values of some exact solutions that we achieved using these methods.